MathSciNet Relay Station
MathSciNet bibliographic data
MR2410832 (2009b:35310) 35P15 (34B24 34L40 35J05 35J10 35J20 47F05)
Friedlander, L.; Solomyak, M. On the spectrum of narrow periodic waveguides. Russ. J. Math. Phys. 15 (2008), no. 2, 238–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement